On an integral involving \={I}-function
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 207-212
Published online July 26, 2021
Printed January 31, 2022
Vilma D'Souza, Shantha Kumari Kurumujji
(Affiliated to Visvesvaraya Technological University - Belagavi); (Affiliated to Visvesvaraya Technological University - Belagavi)
Abstract : In this paper, an interesting integral involving the \={I}-function of one variable introduced by Rathie has been derived. Since \={I}-function is a very generalized function of one variable and includes as special cases many of the known functions appearing in the literature, a number of integrals can be obtained by reducing the \={I} function of one variable to simpler special functions by suitably specializing the parameters. A few special cases of our main results are also discussed.
Keywords : I-function, \={I}-function, Mellin-Barnes contour integral, H-function, double integral
MSC numbers : Primary 33C20, 33C60
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd